advertisement
Question
Posted by: P | 2008-11-29

slaaploosheid

Na aanleiding van my vorige post 2055. Ek gebruik phusiotens 0.4mg en endapamax 2.5 mg kan dit my slaaploosheid veroorsaak?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dankie dat jy health24.com besoek het.

Ek bevestig dat die Physiotens slaaploosheid kan veroorsaak. Ek stel daarom voor dat jy jou dokter raadpleeg oor 'n meer geskikte produk.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement